# SDR DXTA200803225

- Difficulty date: August 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY OCCURRED DURING TAKEOFF ROLL AT APPROX 60 KNOTS REQUIRING AN ABORT.  (S)
